Doctor Jacob Philip
23 Forum Avenue
Date:22 April 2019
Dear Jacob Philip
Re:Mr Janet hardy, aged55
I am writing to refer to Mr Janet Hardy who has been recovering from the side effects of
chemotherapy. Your further care and support would be highly appreciated.
Mr Hardy was admitted on 6 April 2019 with complaints of respiratory infections and rust colour
sputum. His test revealed stage 2 non-small cell lung cancer with a 2.5cm tumour in the left lung
along with bronchial branches were not affected. He has been treated with 500mg of Amoxicillin
twice a day for five days. On consecutive days of treatment, his condition was confirmed by the
CT scan which shows metastasis, despite he underwent a VATS procedure and the tumour was
removed by a four-time incision. In addition, tubes were removed on the same day along with
dressing was done. He commenced on Percoet to reduce the pain. Vitals parameters were
within the normal limits except blood pressure was elevated 130/80mm of hg due to which tablet
Ramipril 5mg was prescribed.
Mr Hardy is a widower who lives alone. He has had Hypertension since 2011 and was not
under medications. No family history of cancer.
Mr Hardy presented on 21 April 2019 for the 4 cycles of adjuvant chemotherapy once every two
weeks in order to prevent relapse of the disease along with Cisplatin and Docetaxel were given
to treat the cancer. During chemotherapy, Mr Hardy experienced nausea which was settled by
giving Zofran and lost 5kg of weight.
Based on the aforementioned it would be highly appreciated if you could refer him to dietican in
order to gain weight during chemotherapy and a psychotherapist to quit smoking. His next CT
scan after three months annually and chest x-ray three Times per year.
Please feel free to contact me for further queries.